# SDR SWAA2019013129101

- Difficulty date: December 20, 2018
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: 149A7214
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT FRAME CHAFED BETWEEN BS 652 TO BS 674, LBL 27.  R&R FRAME IAW DWG & SRM.
